Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

An extended pair-correlation conjecture and primes in short intervals


Authors: A. Languasco, A. Perelli and A. Zaccagnini
Journal: Trans. Amer. Math. Soc. 369 (2017), 4235-4250
MSC (2010): Primary 11M26, 11N05
DOI: https://doi.org/10.1090/tran/6835
Published electronically: December 27, 2016
MathSciNet review: 3624407
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we extend the well-known investigations of Montgomery (1973) and Goldston and Montgomery (1987), concerning the pair-correlation function and its relations with the distribution of primes in short intervals, to a more general version of the pair-correlation function.


References [Enhancements On Off] (What's this?)

  • [1] Daniel A. Goldston and Hugh L. Montgomery, Pair correlation of zeros and primes in short intervals, Analytic number theory and Diophantine problems (Stillwater, OK, 1984), Progr. Math., vol. 70, Birkhäuser Boston, Boston, MA, 1987, pp. 183-203. MR 1018376 (90h:11084)
  • [2] I. S. Gradshteyn and I. M. Ryzhik, Table of integrals, series, and products, 7th ed., Elsevier/Academic Press, Amsterdam, 2007. Translated from the Russian; Translation edited and with a preface by Alan Jeffrey and Daniel Zwillinger; With one CD-ROM (Windows, Macintosh and UNIX). MR 2360010 (2008g:00005)
  • [3] H. Halberstam and H.-E. Richert, Sieve methods, London Mathematical Society Monographs, No. 4, Academic Press [A subsidiary of Harcourt Brace Jovanovich, Publishers], London-New York, 1974. London Mathematical Society Monographs, No. 4. MR 0424730 (54 #12689)
  • [4] D. R. Heath-Brown and D. A. Goldston, A note on the differences between consecutive primes, Math. Ann. 266 (1984), no. 3, 317-320. MR 730173 (85e:11064), https://doi.org/10.1007/BF01475582
  • [5] Serge Lang, Complex analysis, 4th ed., Graduate Texts in Mathematics, vol. 103, Springer-Verlag, New York, 1999. MR 1659317 (99i:30001)
  • [6] Alessandro Languasco, Alberto Perelli, and Alessandro Zaccagnini, Explicit relations between pair correlation of zeros and primes in short intervals, J. Math. Anal. Appl. 394 (2012), no. 2, 761-771. MR 2927496, https://doi.org/10.1016/j.jmaa.2012.04.058
  • [7] Alessandro Languasco, Alberto Perelli, and Alessandro Zaccagnini, An extension of the pair-correlation conjecture and applications, Math. Res. Lett. 23 (2016), no. 1, 201-220. MR 3512883, https://doi.org/10.4310/MRL.2016.v23.n1.a10
  • [8] Helmut Maier, Primes in short intervals, Michigan Math. J. 32 (1985), no. 2, 221-225. MR 783576 (86i:11049), https://doi.org/10.1307/mmj/1029003189
  • [9] Hugh L. Montgomery, Topics in multiplicative number theory, Lecture Notes in Mathematics, Vol. 227, Springer-Verlag, Berlin-New York, 1971. MR 0337847 (49 #2616)
  • [10] H. L. Montgomery, The pair correlation of zeros of the zeta function, Analytic number theory (Proc. Sympos. Pure Math., Vol. XXIV, St. Louis Univ., St. Louis, Mo., 1972) Amer. Math. Soc., Providence, R.I., 1973, pp. 181-193. MR 0337821 (49 #2590)
  • [11] H. L. Montgomery and R. C. Vaughan, Hilbert's inequality, J. London Math. Soc. (2) 8 (1974), 73-82. MR 0337775 (49 #2544)
  • [12] B. Saffari and R. C. Vaughan, On the fractional parts of $ x/n$ and related sequences. II, Ann. Inst. Fourier (Grenoble) 27 (1977), no. 2, v, 1-30 (English, with French summary). MR 0480388 (58 #554a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 11M26, 11N05

Retrieve articles in all journals with MSC (2010): 11M26, 11N05


Additional Information

A. Languasco
Affiliation: Dipartimento di Matematica Tullio Levi-Civita, Università di Padova, Via Trieste 63, 35121 Padova, Italy
Email: languasco@math.unipd.it

A. Perelli
Affiliation: Dipartimento di Matematica, Università di Genova, via Dodecaneso 35, 16146 Genova, Italy
Email: perelli@dima.unige.it

A. Zaccagnini
Affiliation: Dipartimento di Matematica e Informatica, Università di Parma, Parco Area delle Scienze 53/a, 43124 Parma, Italy
Email: alessandro.zaccagnini@unipr.it

DOI: https://doi.org/10.1090/tran/6835
Keywords: Riemann zeta-function, pair correlation of zeros, primes in short intervals
Received by editor(s): March 30, 2014
Received by editor(s) in revised form: January 24, 2015, and June 18, 2015
Published electronically: December 27, 2016
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society